# SDR AALA201703249003

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 26,951 hours, 9,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE BOTTLE HAD LOW PRESSURE. DOOR DAMPER CYLINDER WAS LOW, SERVICED TO GREEN BAND.
